Veretennikov, AY (2020) On Weak Solutions of Highly Degenerate SDEs. Automation and Remote Control, 81 (3). pp. 398-410. ISSN 0005-1179
Abstract
The existence and weak uniqueness of a weak solution of a highly degenerate stochastic differential equation, along with its local mixing property, are established via Girsanov’s transformation.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | stochastic differential equation; weak solution; weak uniqueness; local mixing; Girsanov transformation |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Jun 2020 10:51 |
Last Modified: | 12 Jun 2020 09:04 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1134/s0005117920030029 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:161791 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online